How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dr abid Your Own Question
dr abid
dr abid, Board Certified Physician
Category: Neurology
Satisfied Customers: 5957
Experience:  I have ten years of experience to handle patients in different fields including Neurology.
16766337
Type Your Neurology Question Here...
dr abid is online now
A new question is answered every 9 seconds

I was on ativan years, switch to zopiclone years,

Customer Question

I was on ativan for 5 years, switch to zopiclone for 2 years, have not slept for the pass year more then 4 t0 5 hours a night , now weaning off the zopiclone from 7.5mg to 3.7mg. Very scary feeling going on in my head, feel like a zombie, cannot concentrate on conversation going on at a gatherings, mild pressure on forehead, feel disconnected, my vision is getting very bad, I want to know if this as to do with withdraw symptoms, is this normal to feel this way when weaning off these pills after so long. I need to know because I think there is something more serious happening in my head. I need to know what I should do.
Submitted: 7 months ago.
Category: Neurology
Expert:  dr abid replied 7 months ago.
Hi there ...Thank you for the question ...As you are on Zopiclone since long and reducing drug to half of the dose will suddenly give symptoms like you have .This is called Abstinence syndrome or withdrawal syndrome .It would be ideal that when someone is weaning from such drugs he/she should put on short acting BENZODIAZEPINES like Alprazolam / Bromazepam to overcome effects .I will suggest you to once visit your dr and get proper advise regarding how to wean it .Regards ***** ***** luck .Please rate my answer as good service .Thanks .
Expert:  dr abid replied 7 months ago.
Are you there ..

Related Neurology Questions